The elimination matrix

Some lemmas and applications

J.R. Magnus, H. Neudecker

Research output: Contribution to journalArticleProfessional

284 Downloads (Pure)
Original languageEnglish
Pages (from-to)422-449
Number of pages28
JournalSIAM Journal on Algebraic and Discrete Methods
Volume1
Issue number4
Publication statusPublished - 1980

Cite this

Magnus, J.R. ; Neudecker, H. / The elimination matrix : Some lemmas and applications. In: SIAM Journal on Algebraic and Discrete Methods. 1980 ; Vol. 1, No. 4. pp. 422-449.
@article{0e3315d3846c4bc5928ef9f025fa05b5,
title = "The elimination matrix: Some lemmas and applications",
author = "J.R. Magnus and H. Neudecker",
note = "Pagination: 28",
year = "1980",
language = "English",
volume = "1",
pages = "422--449",
journal = "SIAM Journal on Algebraic and Discrete Methods",
issn = "0196-5212",
number = "4",

}

The elimination matrix : Some lemmas and applications. / Magnus, J.R.; Neudecker, H.

In: SIAM Journal on Algebraic and Discrete Methods, Vol. 1, No. 4, 1980, p. 422-449.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - The elimination matrix

T2 - Some lemmas and applications

AU - Magnus, J.R.

AU - Neudecker, H.

N1 - Pagination: 28

PY - 1980

Y1 - 1980

M3 - Article

VL - 1

SP - 422

EP - 449

JO - SIAM Journal on Algebraic and Discrete Methods

JF - SIAM Journal on Algebraic and Discrete Methods

SN - 0196-5212

IS - 4

ER -